MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU050250130
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Physician was attempting to treat a moderately calcified/fibrous lesion exhibiting little tortuosity using three pacific xtreme balloon catheters.The lesion was totally occluded (cto 100% stenosis) and vessel was little tortuous.It was reported that during balloon inflation, physician experienced inflation difficulties when balloon twist was noted on the three devices.A smaller more focal balloon was used to complete the procedure.There was no injury to patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6222026
Report Number9612164-2017-00006
Device Sequence Number18934494
Product Code LIT
UDI-Device Identifier08033477035536
UDI-Public08033477035536
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberPCU050250130
Device Lot Number212019878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2016
Supplement Date Received by Manufacturer12/09/2016
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR